# SDR FDEA201810263015

- Difficulty date: October 26, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 90,869 hours, 37,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: AFA39123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB IN CENTER CARGO COMPT DOOR SILL AREA BS 1701 TO BS 1705 UNDER FLOOR LEVEL. REMOVED CORROSION IAW SRM 51-21-01. MATERIAL LOSS .098 FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG 1A. REMOVED AND REPLACED WEB IAW SRM 53-31-01. MAJOR REPAIR.
